International Journal of Ophthalmic PathologyISSN: 2324-8599

Reach Us +1 850 900 2634
All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Topiramate Induced Myopic Shift with Anterior Angle Closure in a 16 Year Old Female

Topiramate is a commonly prescribed medication in the adult and pediatric population. It is most commonly used in migraine prophylaxis. This case report focuses on an uncommon but potentially dangerous side effect of topiramate use, and how it affects the ocular system of the patients that use it. This case increases awareness of Topiramate usage in the pediatric population. It also demonstrates need for high degree of clinical awareness, so treatment can be initiated promptly to lower risk of long-term squeal.

Special Features

Full Text

View

Track Your Manuscript

Share This Page

Media Partners

Associations